# SDR DALA2019101115839

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 131,919 hours, 18,642 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 40FG EMERGENCY AISLE LIGHT INOPERATIVE.  FOUND A BROKEN WIRE, CONNECTED THE WIRE IAW SWPM 20-42-01. OPS CHECKED OK. OK FOR SERVICE.
